# SDR CA040218005

- Difficulty date: February 18, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 26,277 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O ROTATION ECAM ENG. NR 1 REV. UNLOCKED. NO BUFFET EXPERIENCED. JETTISONED FUEL AFTER ECAM AND RETURNED TO LAND, OVERWEIGHT 229,000, VERTICAL SPEED AT TOUCHDOWN ESTIMATED APPROX 300/FTM.  THRUST REVERSER PLACED UNDER MEL 78-30-01.  IAW REQUEST FROM MOC DFDR REMOVED FOR POSSIBLE INVESTIGATION.
